Bulletin of the American Mathematical Society

The computation of the smaller coefficients of $J\left( \tau \right)$

Herbert S. Zuckerman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 45, Number 12, Part 1 (1939), 917-919.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183502263

Mathematical Reviews number (MathSciNet)
MR0001769

Zentralblatt MATH identifier
0022.33203

Citation

Zuckerman, Herbert S. The computation of the smaller coefficients of $J\left( \tau \right)$. Bull. Amer. Math. Soc. 45 (1939), 917--919. http://projecteuclid.org/euclid.bams/1183502263.


Export citation